# SDR P9RA20040047

- Difficulty date: October 12, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Engine: Pwa JT8D217A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 34240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, SYR. EMERGENCY LIGHT AT ROW 28 INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW MM.
